# SDR 97ZZZX4956

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7288D
- Make and model: Beech B-60
- Aircraft serial: P81
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: LW10025
- Condition: Leaking
- Location: Engine Oil
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FIRST OIL COOLER WAS INSTALLED WHEN THE ORIGINAL OIL COOLER DEVELOPED A LEAK AT 2426.8 HOURS.  THIS OIL COOLER DEVELOPED A LEAK AFTER ABOUT 6 HOURS.  OIL COOLER NR 2 WAS INSTALLED AND DEVELOPED A LEAK AFTER 2 HRS.  THE NR 2 OIL COOLER WAS CUT IN TWO TO SEE IF THE CAUSE OF THE LEAKS COULD BE DETERMINED.  FOUND LAST LEAK REPAIRED BY FILLING THE LEAKING SEGMENT WITH INDUSTRIAL TYPE EPOXY.  THIS UNIT WAS REPLACED WITH A NEW UNIT.
